Perturbations of the nonlinear renewal equation

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)32-51
Number of pages20
JournalAdvances in Mathematics
Volume22
Issue number1
DOIs
StatePublished - Jan 1 1976
Externally publishedYes

Fingerprint

Renewal Equation
Nonlinear Equations
Perturbation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perturbations of the nonlinear renewal equation. / Brauer, Fred.

In: Advances in Mathematics, Vol. 22, No. 1, 01.01.1976, p. 32-51.

Research output: Contribution to journalArticle

@article{de4afe61e2144c97af862b08ea20a2c7,
title = "Perturbations of the nonlinear renewal equation",
author = "Fred Brauer",
year = "1976",
month = "1",
day = "1",
doi = "10.1016/0001-8708(76)90136-5",
language = "English (US)",
volume = "22",
pages = "32--51",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Perturbations of the nonlinear renewal equation

AU - Brauer, Fred

PY - 1976/1/1

Y1 - 1976/1/1

UR - http://www.scopus.com/inward/record.url?scp=33747590310&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747590310&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(76)90136-5

DO - 10.1016/0001-8708(76)90136-5

M3 - Article

VL - 22

SP - 32

EP - 51

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -